# SDR ASAA2017031120119

- Difficulty date: March 11, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 24,056 hours, 7,034 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100023
- Part serial: 10275H3249
- Condition: Failed
- Location: Cockpit L2
- Part time: 24,185 hours, 7,073 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED IN CRUISE FLIGHT.  LIGHT EXTINGUISHED AFTER TURNING OFF THE WINDOW HEAT FOR 5 MINUTES.  LIGHT CAME ON AGAIN AT 4 HOURS 30 MINUTES INTO FLIGHT EXTINGUISHED AGAIN AFTER TURNING WINDOW HEAT OFF FOR 5 MINUTES.  ACFT GROUNDED.  PERFORMED B737-800 FIM 30-41 TASK 811. FOUND THAT BOTH PRIMARY AND SPARE SENSORS ARE OPEN, REF B737-800 WDM 30-41-12. ACCOMPLISHED AMM 56-12-11-400-801, STEPS 3.F.(6) & (7) K). REPLACED THE L2 SLIDING WINDOW. OPS TESTED GOOD IAW AMM 56-12-11.
